# SDR I5PA2017032813

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141N6904
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESS DOOR 113AL CORRODED AT AFT EDGE AND NEAR DRAIN VALVE, CORROSION LEVEL 2. REPAIRED PER ER 17-01609 REV 1R WORK DOCUMENTED ON JOB 722361 CARD 00124.
